# SDR VNAA0802015

- Difficulty date: February 23, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 9,257 hours, 9,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NOISE FROM THE FRONT THE AIRCRAFT AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE COMM DOOR OPEN.  MAINTENANCE SECURED DOOR CLOSED AND FOUND NO DEFECTS OR DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
